# SDR EVGR201601280001

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N325SM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11469
- Aircraft time: 489 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: D0281
- Part serial: UNKNOWN
- Condition: Leaking
- Location: Zone 200
- Part time: 83 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR. INSPECTION THE LT FUEL TANK WAS REMOVED TO ACCESS A SEEPING HYDRAULIC FITTING.  WHEN THE TANK ASSY WAS REMOVED, FUEL STAINS WERE SEEN ON THE LOWER FRONT EDGE OF THE TANK ASSY.  THE END SECTION OF THE FUEL TANK WAS REMOVED, MORE FUEL STAIN WAS FOUND, AND THERE WAS ALSO STAIN ALONG THE BOTTOM OF THE FUEL TANK STRUCTURE.  THE BLADDER WAS REMOVED FROM THE TANK ASSY AND THERE WERE 4 SECTIONS ON THE OUTSIDE OF THE TANK THAT WHEN TOUCHED WERE VERY STICKY AND LEFT A BLACK RESIDUE.  NO FUEL STAINS WERE FOUND ON THE UPPER POSITION OF THE TANK ASSY NEAR THE FUEL FILLER.  THE FUEL APPEARS TO BE SLOWLY SEEPING THROUGH THE FABRIC OF THE TANK.  WE CONTACTED MFG.  THEY SUGGESTED THAT WE INFLATE THE TANK TO NO MORE THAN 1 PSI AND THEN LEAK CHECK WITH A SOAPY SOLUTION TO FIND SEEPAGE.  NO SEEPAGE WAS FOUND DURING THIS TEST.  THE BLADDER WAS REINSTALLED IN THE TANK ASSY WITH ABSORBENT MATERIAL BETWEEN THE BLADDER AND END OF TANK SECTION.  THE BLADDER WAS FILLED WITH FUEL AND THEN ALLOWED TO SIT FOR 4 DAYS.  THE ACFT WAS DEFUELED AND THE TANK ASSY REMOVED.   THE END SECTION WAS REMOVED AND THE ABSORBENT MATERIAL INSPECTED.  LIGHT BLUE FUEL STAIN WAS FOUND ON THE END SECTION.  THE FUEL IS SEEPING SLOWLY THOUGH THE FABRIC.
